# SDR DALA1247931703

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 51,817 hours, 14,407 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 18B EMERGENCY ESCAPE PATH MARKING LIGHT INOPERATIVE.  RESEATED PINS ON18B SEAT HARNESS LIGHT NOW OK.
